# SDR COMA9910161

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1252
- System (JASC): 3425 · Integrated Flight System
- Part: Efis
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE CO-PILOTS TOP EFIS TUBE WENT BLANK DURING TAKEOFF, AIRCRAFT RETURNED TO THE GATE.  RESET THE CO-PILOTS AHRS SYSTEM.
